American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 29 of 29 found      Go to page: 1

[1] Stoyu Barov and Jan J. Dijkstra. On closed sets with convex projections under somewhere dense sets of directions. Proc. Amer. Math. Soc. 137 (2009) 2425-2435. MR 2495278.
Abstract, references, and article information
View Article: PDF

[2] Feng Luo, Saul Schleimer and Stephan Tillmann. Geodesic ideal triangulations exist virtually. Proc. Amer. Math. Soc. 136 (2008) 2625-2630. MR 2390535.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Young Ho Im and Yongkuk Kim. Necessary and sufficient conditions for s-Hopfian manifolds to be codimension-2 fibrators. Proc. Amer. Math. Soc. 129 (2001) 2135-2140. MR 1825927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] David Gauld and Sina Greenwood. Microbundles, manifolds and metrisability. Proc. Amer. Math. Soc. 128 (2000) 2801-2807. MR 1664358.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Yongkuk Kim. Connected sums of manifolds which induce approximate fibrations. Proc. Amer. Math. Soc. 128 (2000) 1497-1506. MR 1670391.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Robert Myers. On covering translations and homeotopy groups of contractible open n-manifolds. Proc. Amer. Math. Soc. 128 (2000) 1563-1566. MR 1641077.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. J. Daverman. Codimension 2 nonfibrators with finite fundamental groups. Proc. Amer. Math. Soc. 127 (1999) 881-888. MR 1646311.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] László Lovász and Alexander Schrijver. A Borsuk theorem for antipodal links and a spectral characterization of linklessly embeddable graphs. Proc. Amer. Math. Soc. 126 (1998) 1275-1285. MR 1443840.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] R. J. Daverman and F. C. Tinsley. Crumpled laminations and manifolds of nonfinite type. Proc. Amer. Math. Soc. 124 (1996) 2609-2610. MR 1371119.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Craig R. Guilbault. Linked pairs of contractible polyhedra in $S\sp n$ . Proc. Amer. Math. Soc. 121 (1994) 1271-1274. MR 1205493.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Robert J. Daverman. Manifolds with finite first homology as codimension $2$ fibrators . Proc. Amer. Math. Soc. 113 (1991) 471-477. MR 1086581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] R. J. Daverman and F. C. Tinsley. The homotopy type of certain laminated manifolds . Proc. Amer. Math. Soc. 96 (1986) 703-708. MR 826506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] R. J. Daverman. The $3$-dimensionality of certain codimension-$3$ decompositions . Proc. Amer. Math. Soc. 96 (1986) 175-179. MR 813833.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] M. Brown and J. M. Kister. Invariance of complementary domains of a fixed point set . Proc. Amer. Math. Soc. 91 (1984) 503-504. MR 744656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Mladen Bestvina and John J. Walsh. Mappings between Euclidean spaces that are one-to-one over the image of a dense subset . Proc. Amer. Math. Soc. 91 (1984) 449-455. MR 744647.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Robert J. Daverman. Embedding phenomena based upon decomposition theory: locally spherical but wild codimension one spheres . Proc. Amer. Math. Soc. 90 (1984) 139-144. MR 722432.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] L. F. McAuley and Eric E. Robinson. On Newman's theorem for finite-to-one open mappings on manifolds . Proc. Amer. Math. Soc. 87 (1983) 561-566. MR 684659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] David G. Wright. Geometric taming of compacta in $E\sp{n}$ . Proc. Amer. Math. Soc. 86 (1982) 641-645. MR 674097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] John J. Walsh and David G. Wright. Taming compacta in $E\sp{4}$ . Proc. Amer. Math. Soc. 86 (1982) 646-648. MR 674098.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Massimo Ferri and Carlo Gagliardi. The only genus zero $n$-manifold is $S\sp{n}$ . Proc. Amer. Math. Soc. 85 (1982) 638-642. MR 660620.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Dennis J. Garity. A characterization of manifold decompositions satisfying the disjoint triples property . Proc. Amer. Math. Soc. 83 (1981) 833-838. MR 630031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Y. L. Xin. Topology of certain submanifolds in the Euclidean sphere . Proc. Amer. Math. Soc. 82 (1981) 643-648. MR 614895.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Charles D. Bass. Some products of topological spaces which are manifolds . Proc. Amer. Math. Soc. 81 (1981) 641-646. MR 601746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Masayuki Yamasaki. Whitney's trick for three $2$-dimensional homology classes of $4$-manifolds . Proc. Amer. Math. Soc. 75 (1979) 365-371. MR 532167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Robert J. Daverman. A nonshrinkable decomposition of $S\sp{n}$ determined by a null sequence of cellular sets . Proc. Amer. Math. Soc. 75 (1979) 171-176. MR 529236.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Robert J. Daverman. Embedding phenomena based upon decomposition theory: wild Cantor sets satisfying strong homogeneity properties . Proc. Amer. Math. Soc. 75 (1979) 177-182. MR 529237.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Robert J. Daverman. Embedding phenomena based upon decomposition theory: an unusual cellular $2$-cell . Proc. Amer. Math. Soc. 75 (1979) 183-185. MR 529238.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Ross Geoghegan. Erratum to: ``Fibered stable compacta have finite homotopy type''\ (Proc. Amer. Math. Soc. {\bf 71} (1978), no. 1, 123--129) . Proc. Amer. Math. Soc. 74 (1979) 391. MR 524325.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] John J. Walsh. Extending monotone decompositions of manifolds . Proc. Amer. Math. Soc. 74 (1979) 197-201. MR 521898.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 29 of 29 found      Go to page: 1